# SDR ASAA0110123

- Difficulty date: March 14, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND STRINGER CLIP AT BS 787, LBL 16 CRACKED.  REPAIRED PER SRM.  (M)
